"Common Cyclic Vectors for Normal Operators" by William T. Ross and Warren R. Wogen
 

DOI

10.1512/iumj.2004.53.2559

Abstract

If μis a finite compactly supported measure on C, then the set Sμ of multiplication operators Mᵩ : L2 (μ) --> L2 (μ), Mᵩ f = ᵩ f, where ᵩ ϵ L ∞ (μ) is injective on a set of full μ measure, is the complete set of cyclic multiplication operators on L2 (μ) In this paper, we explore the question as to whether or not Sμ has a common cyclic vector

Document Type

Article

Publication Date

2004

Publisher Statement

Copyright © 2004 Indiana University Mathematics Journal. This article first appeared in Indiana University Mathematics Journal 53:6 (2004) 1537-1550.

Please note that downloads of the article are for private/personal use only.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 10
  • Usage
    • Downloads: 94
    • Abstract Views: 4
see details

Included in

Algebra Commons

Share

COinS